Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 6, NWS Nashville, TN

January 23, 20124 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jan 23, 2012, 12:17 AM CST for 4 counties in Tennessee. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 23, 2012, 12:17 AM CST (06:17 UTC)
Expired
Jan 23, 2012, 1:00 AM CST
In force
43 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Benton County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN

What was reported inside it

TimeReportWhereRemark
Jan 23, 1:08 AM CSTTSTM WND DMG8 W Dickson, TNAMATUER RADIO OPERATOR REPORTS TREES DOWN NEAR HWY 70 AT TENNESSEE CITY. HWY 48 N AND STEELE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 10:59 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS54 KOHX 230617
SVROHX
TNC005-043-083-085-230700-
/O.NEW.KOHX.SV.W.0006.120123T0617Z-120123T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 AM CST MON JAN 23 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DICKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...
  EASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 100 AM CST

* AT 1212 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR PARSONS...
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW JOHNSONVILLE...
  WAVERLY...
  MCEWEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM MONDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3633 8763 3609 8738 3582 8789 3584 8792
      3584 8796 3581 8797 3581 8802 3583 8803
      3585 8805 3583 8809 3584 8819 3585 8822
      3588 8822
TIME...MOT...LOC 0617Z 231DEG 46KT 3581 8814

$$

FORECASTER:BOYD
1 follow-up statement
321 
WWUS54 KOHX 230636
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CST MON JAN 23 2012

TNC005-043-083-085-230700-
/O.CON.KOHX.SV.W.0006.000000T0000Z-120123T0700Z/
DICKSON TN-BENTON TN-HOUSTON TN-HUMPHREYS TN-
1236 AM CST MON JAN 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUMPHREYS...
EASTERN HOUSTON...SOUTHEASTERN BENTON AND WEST CENTRAL DICKSON
COUNTIES UNTIL 100 AM CST...

AT 1236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW
JOHNSONVILLE...OR 11 MILES SOUTHWEST OF WAVERLY...MOVING NORTHEAST AT
55 MPH. THIS STORM HAS THE POTENTIAL FOR PRODUCING A TORNADO AND IS 
BEING MONITORED CLOSELY.

LOCATIONS IMPACTED INCLUDE...
  WAVERLY AND MCEWEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3586 8783 3586 8784 3586 8788 3585 8790
      3587 8793 3589 8795 3591 8799 3593 8801
      3595 8803 3599 8805 3633 8763 3609 8738
TIME...MOT...LOC 0636Z 231DEG 46KT 3596 8791

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 11:25 PM CST, 52 minutes earlier.

Area forecast discussion, Jan 22, 11:25 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 PM CST SUN JAN 22 2012

.UPDATE...ADDED AVIATION SECTION FOR 06Z TAF'S.

&&

.AVIATION...BNA/CSV...LARGE AREA OF SHOWERS AND THUNDERSTORMS
RACING INTO MIDDLE TENNESSEE AHEAD OF A STRONG COLD FRONT.
EXPECT WIDESPREAD THUNDERSTORMS OVERNIGHT, WITH A MODERATE SEVERE
POTENTIAL. IN ADDITION TO LOW CIGS AND SOME LLWS, STRONG
MICROBURSTS ARE POSSIBLE GIVEN THE STRONG LOW-LEVEL WINDS.

&&

.PREV DISCUSSION... /ISSUED 851 PM CST SUN JAN 22 2012/

UPDATE...SEVERE THUNDERSTORMS ARE EXPECTED IN THE MID STATE
OVERNIGHT...AND ISOLATED TORNADOES ARE A REAL POSSIBILITY. A
LINE OF THUNDERSTORMS WAS OVER EASTERN ARKANSAS EARLY TONIGHT
AND THE SOUTHERN PART OF THE LINE HAS SHOWN AN ENHANCED TENDENCY
FOR THE DEVELOPMENT OF ROTATING SUPERCELLS. TORNADO WARNINGS HAVE
ALREADY BEEN ISSUED TONIGHT BY THE WEATHER OFFICE IN LITTLE ROCK,
ARKANSAS AND DOPPLER SRM DATA HAVE SHOWN SOME IMPRESSIVE GATE-TO-
GATE COUPLETS WITH SOME OF THESE STORMS.

A SPECIAL WEATHER STATEMENT WAS RECENTLY RE-RELEASED ADVISING
MIDDLE TENNESSEANS TO REMAIN VIGILANT OVERNIGHT AND TO LISTEN FOR
SEVERE WEATHER WARNINGS.

HIGH HELICITY ENVIRONMENT CONTINUES IN DEVELOP IN THE MID STATE,
AHEAD OF APPROACHING COLD FRONT AND ALL PARTS OF OUR FORECAST
AREA REMAIN UNDER AN SPC SEVERE WEATHER OUTLOOK, RANGING FROM A
"SLIGHT RISK" OVER EASTERN SECTIONS TO A "MODERATE RISK" WEST.

HAVE UPDATED GRIDDED FORECAST DATA TO KEEP CONDITIONS CLOUDIER
LONGER (INTO THE MIDDLE PART OF MONDAY), AND HAVE MADE SOME CHANGES
TO HOURLY TEMPERATURE AND DEW POINT DATA TO FAVOR AN EASTWARD
PROGRESSION OF WHAT CURRENTLY SHOWS UP ON MSAS DATA (I.E., WARM
AHEAD OF MAIN LINE WITH ONLY MODEST COOLING AND LOWERING OF DEW
POINTS BEHIND IT).

EVEN THOUGH CHANGES TO ZFP ARE SMALL, WILL GO AHEAD AND SEND OUT
AN UPDATED ZFP SHORTLY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CST MONDAY FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

ROSE
Hazardous weather outlook, Jan 22, 12:04 PM CST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1204 PM CST SUN JAN 22 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-231000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1204 PM CST SUN JAN 22 2012

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
MONDAY.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS
AROUND NASHVILLE AND TO THE WEST THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST. A LINE OF STRONG
TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE
THIS EVENING AND OVERNIGHT. STRONG TO DAMAGING STRAIGHT-LINE WINDS
ARE THE MAIN THREAT...BUT WIND FIELDS ARE SUCH THAT SUPERCELLS AND
ISOLATED TORNADOES MAY ALSO OCCUR.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO
THE NATIONAL WEATHER SERVICE IN NASHVILLE.

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED
TONIGHT ALSO PER THE THREAT OF SEVERE THUNDERSTORMS.

31

In the hours before

Special weather statement, Jan 22, 8:23 PM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CST SUN JAN 22 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-230830-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
823 PM CST SUN JAN 22 2012

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE IN MIDDLE
TENNESSEE TONIGHT...

...CONDITIONS WILL FAVOR THE DEVELOPMENT OF ISOLATED TORNADOES...

...VIGILANCE IS ADVISED OVERNIGHT...

EARLY TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS PUSHING
ACROSS EASTERN ARKANSAS. THE NATIONAL WEATHER SERVICE IN LITTLE
ROCK, ARKANSAS ISSUED TORNADO WARNINGS FOR SEVERAL OF THESE
STORMS...AND DAMAGE TO HOUSES AND TREES REPORTEDLY OCCURRED NEAR
THE TOWN OF FORDYCE, ARKANSAS. CONDITIONS WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...AND ISOLATED
TORNADOES...AS THIS LINE OF THUNDERSTORMS CONTINUES TO MARCH
EASTWARD INTO MIDDLE TENNESSEE LATER TONIGHT.

IT STILL LOOKS LIKE THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS
AND ISOLATED TORNADOES IN THE MID STATE WILL BE AFTER MIDNIGHT.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS SINCE DARKNESS MAKES
IT DIFFICULT TO SEE THEM. IN ADDITION...IT IS THE TIME WHEN MOST
PEOPLE ARE THINKING OF GOING TO BED.

NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER SAFETY PLANS. KNOW
WHERE YOUR SAFE SHELTER IS LOCATED AND HOW YOU ARE GOING TO
RECEIVE WARNINGS IF ONE IS ISSUED FOR YOUR AREA. A BATTERY POWERED
WEATHER RADIO IS ESPECIALLY USEFUL IF A POWER OUTAGE OCCURS. A
BATTERY POWERED FLASH LIGHT CAN ALSO COME IN HANDY.

TRAINED STORM SPOTTERS...EMERGENCY MANAGEMENT...ALONG WITH FIRE
AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY SEVERE
WEATHER OR DAMAGE TO THE NATIONAL WEATHER SERVICE OFFICE IN
NASHVILLE.

PLEASE STAY TUNED FOR THE LATEST INFORMATION REGARDING THIS
POTENTIAL SEVERE WEATHER EVENT.

19
Special weather statement, Jan 22, 11:40 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CST SUN JAN 22 2012

TNZ005>007-022>026-056>060-093>095-230630-
BENTON-CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-
LEWIS-MAURY-MONTGOMERY-PERRY-ROBERTSON-STEWART-WAYNE-WILLIAMSON-
1140 PM CST SUN JAN 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON...
GILES...HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MAURY...
MONTGOMERY...PERRY...ROBERTSON...STEWART...WAYNE AND WILLIAMSON
COUNTIES...

AT 1130 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR THE TENNESSEE RIVER. MANY OF THE STORMS
WERE IN A LINE EXTENDING FROM NORTHWESTERN STEWART COUNTY...TO NEAR
JACKSON, TENNESSEE...AND INTO NORTHERN MISSISSIPPI. OTHER STRONG
STORMS WERE DEVELOPING AHEAD OF THE LINE OVER WESTERN PARTS OF MIDDLE
TENNESSEE...AS WELL AS JUST WEST OF THE TENNESSEE RIVER. ONE OF THE
STRONGEST STORMS WAS LOCATED IN NORTHEAST MISSISSIPPI...OVER ALCORN
COUNTY. THIS STORM WILL LIKELY AFFECT WAYNE COUNTY SHORTLY AFTER
MIDNIGHT....AND WILL LIKELY PRODUCE WIND GUSTS AS HIGH AS 50 MPH.

ANY OF THESE STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...AND HAIL. THE STORMS ARE MOVING RAPIDLY TO THE NORTHEAST
AT 50 MPH.

LAT...LON 3667 8786 3664 8784 3665 8708 3499 8702
      3501 8797 3668 8802

19
Special weather statement, Jan 22, 11:56 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1156 PM CST SUN JAN 22 2012

TNZ005>007-022>026-056>060-093>095-230700-
BENTON-CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-
LEWIS-MAURY-MONTGOMERY-PERRY-ROBERTSON-STEWART-WAYNE-WILLIAMSON-
1156 PM CST SUN JAN 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON...
GILES...HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MAURY...
MONTGOMERY...PERRY...ROBERTSON...STEWART...WAYNE AND WILLIAMSON
COUNTIES...

TORNADO WARNING FOR WAYNE COUNTY UNTIL 1230 AM CST

A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF MIDDLE TENNESSEE
UNTIL 600 AM.

AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG TO SEVERE THUNDERSTORMS NEAR THE TENNESSEE RIVER. MANY OF THE
STORMS WERE IN A LINE EXTENDING FROM NORTHWESTERN STEWART COUNTY...
TO NEAR JACKSON, TENNESSEE...AND INTO NORTHERN MISSISSIPPI. OTHER
STRONG STORMS WERE DEVELOPING AHEAD OF THE LINE OVER WESTERN PARTS
OF MIDDLE TENNESSEE...AS WELL AS JUST WEST OF THE TENNESSEE RIVER.
ONE OF THE STRONGEST STORMS WAS LOCATED IN NORTHEAST MISSISSIPPI...
OVER HARDEN COUNTY...AND THIS STORM IS LIKELY PRODUCING A TORNADO.
THIS STORM WILL LIKELY AFFECT WAYNE COUNTY SHORTLY AND A TORNADO
WARNING IS IN EFFECT FOR WAYNE COUNTY UNTIL 1230 AM CST.

ANY OF THESE STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...AND HAIL. SOME MAY ALSO PRODUCE TORNADOES. THE STORMS
ARE MOVING RAPIDLY TO THE NORTHEAST AT 50 MPH. YOU SHOULD LISTEN TO
A RELIABLE SOURCE OF WEATHER INFORMATION...AND BE READY TO MOVE TO A
PLACE OF SAFETY IF A WARNING IS ISSUED. REMEMBER...SEVERE
THUNDERSTORMS CAN SOMETIME PRODUCE TORNADOES WITH LITTLE ADVANCED
WARNING.

LAT...LON 3667 8786 3664 8784 3665 8708 3499 8702
      3501 8797 3668 8802

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:23 PM CSTSevere Thunderstorm WarningOHXStewart7 min
Jan 22, 11:40 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more50 min
Jan 22, 11:53 PM CSTTornado WarningOHXWayne37 min
Jan 22, 11:56 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more64 min
Jan 23, 12:25 AM CSTTornado WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne20 min
Jan 23, 12:28 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more47 min
Jan 23, 12:40 AM CSTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 12 more50 min
Jan 23, 12:40 AM CSTTornado WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery35 min
Jan 23, 12:53 AM CSTTornado WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson37 min
Jan 23, 12:55 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury15 min
Jan 23, 1:13 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, DeKalb, Dickson, Macon, Robertson and 5 more32 min
Jan 23, 1:21 AM CSTTornado WarningOHXCheatham, Davidson, Robertson, Sumner, Williamson39 min
Jan 23, 1:35 AM CSTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Jan 23, 1:37 AM CSTTornado WarningOHXDavidson, Sumner, Williamson, Wilson23 min
Jan 23, 1:41 AM CSTSevere Thunderstorm WarningOHXClay, Davidson, Jackson, Macon, Smith, Sumner and 3 more34 min
Jan 23, 2:09 AM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Macon, Putnam, Rutherford and 3 more36 min
Jan 23, 2:17 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee28 min
Jan 23, 2:46 AM CSTSevere Thunderstorm WarningOHXClay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more59 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.